MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID 4 LEVEL ACP SIZE 72MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE REFLEX-HYBRID 4 LEVEL ACP SIZE 72MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 48651472
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; an acdf c3-7 was performed.The surgeon final tightening the right c5 screw and the locking ring pushed out and stuck out from the plate.Surgeon removed the screw and pulled the locking ring from the plate out of the surgical site.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: risk assessment: result: the customer reported event was confirmed via correspondence with the sales representative.The device was not returned and a valid lot number was not provided therefore manufacturing history could not be reviewed.No harm to the patient was reported.Conclusion: due to the device not being returned, a definite root cause cannot be determined.

Brand Name
REFLEX-HYBRID 4 LEVEL ACP SIZE 72MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7112611
Report Number0009617544-2017-00434
Device Sequence Number1411392
Product Code KWQ
UDI-Device Identifier04546540535016
UDI-Public(01)04546540535016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48651472
Device Catalogue Number48651472
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer11/15/2017
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1